Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Parametrizations of Titchmarsh's $ m(\lambda )$-functions in the limit circle case


Author: Charles T. Fulton
Journal: Trans. Amer. Math. Soc. 229 (1977), 51-63
MSC: Primary 34B20
DOI: https://doi.org/10.1090/S0002-9947-1977-0450657-6
MathSciNet review: 0450657
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For limit-circle eigenvalue problems the so-called $ 'm(\lambda )'$-functions of Titchmarsh [15] are introduced in such a fashion that their parametrization is built into the definition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B20

Retrieve articles in all journals with MSC: 34B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0450657-6
Keywords: Eigenfunction expansion, selfadjoint operator, boundary value problem, boundary conditions, end conditions, $ m(\lambda )$-function
Article copyright: © Copyright 1977 American Mathematical Society